# SDR HALA20250611177

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 46,434 hours, 7,416 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,918 hours, 6,921 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM FUEL LEFT PUMP 1 LO PR. C/B TRIPPED FUEL L PUMP 1 SUPPLY. REMOVED AND REPLACED LH PUMP 1 (121QA1) PER AMM 28-21-51. OPS AND LEAK CHECK GOOD.
